RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 881–891 (Mi de2750)  

Partial Differential Equations

Hyperbolic equations with variable operator-valued coefficients

Yu. L. Daletskii, E. A. Fadeeva

Kiev Polytechnic Institute

Full text: PDF file (1051 kB)

Bibliographic databases:
UDC: 517.954.4,7.955.82
Received: 14.06.1974

Citation: Yu. L. Daletskii, E. A. Fadeeva, “Hyperbolic equations with variable operator-valued coefficients”, Differ. Uravn., 12:5 (1976), 881–891

Citation in format AMSBIB
\Bibitem{DalFad76}
\by Yu.~L.~Daletskii, E.~A.~Fadeeva
\paper Hyperbolic equations with variable operator-valued coefficients
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 881--891
\mathnet{http://mi.mathnet.ru/de2750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422895}
\zmath{https://zbmath.org/?q=an:0327.35041}


Linking options:
  • http://mi.mathnet.ru/eng/de2750
  • http://mi.mathnet.ru/eng/de/v12/i5/p881

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020